The Annals of Mathematical Statistics

Tables of Distribution-free Tolerance Limits

L. Danziger and S. A. Davis

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 3 (1964), 1361-1365.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703297

Digital Object Identifier
doi:10.1214/aoms/1177703297

Mathematical Reviews number (MathSciNet)
MR168051

Zentralblatt MATH identifier
0129.33503

JSTOR
links.jstor.org

Citation

Danziger, L.; Davis, S. A. Tables of Distribution-free Tolerance Limits. Ann. Math. Statist. 35 (1964), no. 3, 1361--1365. doi:10.1214/aoms/1177703297. https://projecteuclid.org/euclid.aoms/1177703297


Export citation